# SDR DALA2024031803422

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 12,631 hours, 5,935 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HALON FIRE EXTINGUISHER DISCHARGED 26-20-01. REMOVED AND REPLACED FIRE BOTTLE AT 28AB PER A220 AMP 26-23. (LP# 5346759).
